# SDR FDEA201803010549

- Difficulty date: March 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,396 hours, 22,623 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Condition: Damaged
- Location: K Flap
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A KRUEGER FAULT DURING LANDING.  FOUND THE RT KRUEGER FLAP HANGING DOWN AND DAMAGED.   INSTALLED A KRUGER FLAP MOVABLE VANE AND SPRING ROD IAW MM 27-87-12-04.  OPS TESTED GOOD.
